Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An imbedding space for Schwartz distributions

Donald Earl Myers

Vol. 11 (1961), No. 4, 1467–1477
Mathematical Subject Classification
Primary: 46.40
Milestones
Received: 3 January 1961
Published: 1 December 1961
Authors
Donald Earl Myers